List of citations in Numdam for : The simplicity of certain groups of homeomorphisms

Compositio Mathematica, Volume 22 (1970) no. 2, p. 165-173

Tsuboi, Takashi

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 42 (2009) no. 4, p. 601-651

Kapoudjian, Christophe

Annales de l'Institut Fourier, Volume 49 (1999) no. 4, p. 1225-1240

Ling, Wensor

Compositio Mathematica, Volume 51 (1984) no. 1, p. 41-50

Michor, P.

Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 24 (1983) no. 1, p. 57-86

Herman, Michael R.

Annales de l'Institut Fourier, Volume 23 (1973) no. 2, p. 75-86